P(X)-admissible sublinear singular operators in the generalized variable exponent morrey spaces
Abstract
In this paper we prove the boundedness of the p(x)-admissible sublinear singular operators on generalized Morrey spaces Mp(·),? (Rn) with variable exponent. © 2016, Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan. All rights reserved.
Source
Transactions Issue Mathematics, Azerbaijan National Academy of SciencesVolume
36Issue
1Collections
- Scopus İndeksli Yayınlar Koleksiyonu [2575]
- WoS İndeksli Yayınlar Koleksiyonu [3217]
- Yayın Koleksiyonu [299]